This paper is concerned with the existence and uniqueness of the solution for the stochastic fast logarithmic equation with Stratonovich multiplicative noise in for . It provides an answer to a critical case (morally speaking, corresponding to the porous media operator for ) left as an open problem in the paper Barbu-Röckner-Russo (Journal de Mathématiques Pures et Appliquées,103(4):1024–1052, 2015). We face several technical difficulties related both to the degeneracy properties of the logarithm and to the fact that the problem is treated in an unbounded domain. Firstly, the order in which the approximations are considered is very important and different from previous methods. Secondly, the energy estimates needed in the last step can only be achieved with a well-chosen Stratonovich-type rectification of the noise.

生成讲解博客的中文版本

生成AI智能校验的中文版本